Withdrawal Syndrome

Home > Groups > Withdrawal Syndrome

Support group for people who have Withdrawal Syndrome, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hello

    Hello

    Post created 1 day 12 hours ago

  • ok i have been on desonate daily for almost seven ...

    ok i have been on desonate daily for almost seven years dr told me it was safe to use but due to the high cost i HAVE to quit trying to taper off but don't have much left will have to go cold turkey sooner than later all I see is all the horror stories of TSW truthfully what do I have to look forward too Thanks

    Post created 1 month 14 hours ago

  • I take naproxen 500 mg 2 to 3 times a day due to ...

    I take naproxen 500 mg 2 to 3 times a day due to my stenosis in my back . I stopped taking it two days ago and I feel like I'm gonna jump out of my skin .

    Post created 1 month 1 week ago

  • Just got off of Dymista after 3 months and am expe...

    Just got off of Dymista after 3 months and am experiencing withdrawal effects .

    Post created 1 month 2 weeks ago

  • I was on 30 mg prevacid for bad reflux and hiatal ...

    I was on 30 mg prevacid for bad reflux and hiatal hernia for over 10 years (I'm now 70) After I read about possible kidney and liver damage from this drug I tapered off it over a two month period, going from 30 mg to 20 to 15 to 7 1/2 and the last two days I have not taken any. Instead taken 20 mg pepcid. But for the past week, I have had intestinal bloating and bad bad back pain. Every time I have this bloating I have back pain. For two days I had loose bowels, oddly shaped stool. Now I just have bloating, back pain and queasiness. Is this from withdrawal or do I have something else? I had a partial colectomy 10 years ago for diverticulitis, but I don't have abdominal pain or fever, so I don't think this is another bout of diverticulitis.

    Post created 2 months 1 week ago

  • Just came off 7 months on Inlyta...now having asth...

    Just came off 7 months on Inlyta...now having asthma flare-ups....wonder if anyone else has noticed withdrawal symptoms???

    Thanks!!!

    Post created 5 months 3 weeks ago

  • I want to get off dexilant. Any advice would be gr...

    I want to get off dexilant. Any advice would be greatly appreciated. Thank you

    Post created 6 months 1 week ago

  • I have been taking phenergan 2 x 25mg most nights ...

    I have been taking phenergan 2 x 25mg most nights for 18 months, prescribed by a doctor to help with sleep. I stopped taking it last week, was OK for four days then began to suffer insomnia, stomach problems and anxiety. Is this withdrawal and can anyone tell me how long it lasts?

    Post created 6 months 2 weeks ago

  • I have been on indomethycin for one month for peri...

    I have been on indomethycin for one month for pericarditis. Now that I have weaned myself off, in mid afternoons, I feel achy all over until I take Advil or something. Is that withdrawal? Or exactly do you withdraw from this drug at all, and if so, what are the symptoms. I have felt depression on and off also.

    Post created 6 months 2 weeks ago

  • I am having withdrawals from flexeril. I feel naus...

    I am having withdrawals from flexeril. I feel nauseses.

    Post created 7 months 2 days ago

Follow the group

Log in or register to follow the group

Write a Post

Log in or register to write a post.

Ask a Question

Log in or register to ask a question.

0 likes

Latest Questions

No questions have been asked yet.

Members